MAUDE Adverse Event Report: KARL STORZ SE & CO. KG UNIDRIVE S III MOTOR SYSTEM

KARL STORZ SE & CO. KG UNIDRIVE S III MOTOR SYSTEM
Model Number 20701020-1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "i also wanted to get in touch again regarding the needle holder, which, due to a material defect, resulted in a further operation on a child" due to further operation on a child required, this case is reportable.

Brand Name
UNIDRIVE S III MOTOR SYSTEM
Common Device Name
UNIDRIVE S III MOTOR SYSTEM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24783280
Report Number2020550-2026-00758
Device Sequence Number21316032
Product Code HIH
UDI-Device Identifier04048551278802
UDI-Public04048551278802
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/03/2026
Report Date (Section F) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20701020-1
Device Catalogue Number20701020-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/12/2026
Event Location Hospital
Date Report to Manufacturer04/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown